# SDR ASAA0995582

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 114A101015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY BILGE BS 500J RBL 6 STRONGER CLIP CORRODED STRINGER.  REMOVED AND REPLACED STRINGER CLIP IN FWD CARGO BAY BILGE BS 500 RBL 6 AT STRINGER.
